# SDR DALA2015110506740

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON RT ELEVATOR ANTI-FLOAT TAB UPPER SURFACE, SM, CARD 22, ZONE 60.  RT ELEVATOR ANTI-FLOAT TAB UPPER SURFACE WAS REPAIRED IAW SRM 55-04, PAR 2 AND A/C 0986, CARD 2000-8149-07, JOB 000-0030.
